# SDR QR9R2023052500002

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723679746
- Aircraft time: 3,877 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: 710761
- Condition: Illuminated
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE HOVERING AT STAGEFIELD THE ACTUATOR CAUTION ILLUMINATED. RETURNED TO AIRFIELD, AVIONICS WAS ABLE TO RESET THE CAUTION BUT WHEN A/C WAS PULLED UP TO A HOVER TO DEPART THE ACTUATOR CAUTION ILLUMINATED AGAIN. REMOVED AND REPLACED SEMA. MTF COMPLETED OK IAW RFM 29.1.
